# SDR AALA20061023

- Difficulty date: November 9, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: A

## Discrepancy

ORD - HEARD LOUD BANG AND RIGHT ENGINE EXHAUST GAS TEMPERATURE INCREASED TO 800C.  CREW SHUT DOWN ENGINE.  SINGLE ENGINE TIME TEN MINUTES.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER TWO ENGINE ON 09 NOVEMBER AT ORD DUE TO COMPRESSOR STALLS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
